# SDR SWIA2024053000028

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 36,985 hours, 23,938 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Lt Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR OBSERVED IN CABIN DURING DESCENT AND LANDING. GROUND CABIN OBSERVED WHITE/BLUE SMOKE COMING FROM LEFT ENGINE AS AIRCRAFT APPROACHED THE GATE WITH BOTH ENGINES RUNNING. SMOKE DECREASED IN INTENSITY AFTER ENGINE WAS SHUT DOWN, BUT WHITE SMOKE CONTINUED TO COME FROM THE REAR OF THE LEFT ENGINE FOR 10 MINUTES AFTER SHUTDOWN. THIS IS CURRENTLY A WORK IN PROGRESS
